# SDR 2007UALA04065

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 507946
- Condition: Cracked
- Location: Bs 295 S8l
- Part time: 51,211 hours, 35,382 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STRINGER S-8L AT BS 295 INTERCOSTAL CRACKED AT FWD I-B CORNER.  FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AND BRACKET REPAIR. ACP REPEAT INSPECTIONS PER SB- 737-53-1204. EC 955313099SD & AMM 53-13-99 CREATED TO INSPECT REPAIR EVERY 6000 CYCLES. IT IS MONITORED BY EQ 1855.
